# SDR DHL2003753004

- Difficulty date: June 14, 2003
- Submitted: June 23, 2003
- Operation: Air carrier
- Aircraft: N753DH
- Make and model: Boeing 727223
- Aircraft serial: 22468
- System (JASC): 2420 · AC Generation System
- Part: Volt Regulator
- Part number: 905D9774
- Part serial: 003806A
- Condition: Failed
- Location: Nr 1 Generator
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

REJECTED T/O, 10 KTS, 132,500 GW., 21 C, & 880 PRESS ALT.  THIS WAS NOT AN HIGH ENERGY STOP PER MX.  MULTI-LIGHT TRIP OFF OF NR 3 GEN WITH BUSS TIE BREAKERS TRIPPING OFF.  OVER EXCITATION ON NR 1 GEN.  OVER EXCITATION ON NR 2 GSU, UNDER EXCITATION ON NR 3 GEN ONLY NR 3 FIELD TRIPPED.  DEFERRED NR 3 GEN PER MEL 24-1, DMI 13257 ASSIGNED BY MX CONTROL, ACCOMPLISHED MX PROCEDURE PER MEL.  VERIFIED NORMAL OPERATION NR 1 & 2 GEN FULL LOAD AND NO WATER IN E&E COMPT.  MULTI-LIGHT TRIP OFF OF NR 3 GEN, WITH B & B'S TRIPPING OFF OVER EXCITATION ON NR 2 GEN UNDER EXCITATION ON NR 3 GEN.  ONLY NR 3 FIELD TRIPPED.  REMOVED AND REPLACED NR 3 ENGINE GEN VOLTAGE REGULATOR.  SYSTEM OPS CHECKED GOOD ON ENGINE RUN.
